Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Vassiliev invariants of type two for a link


Author: Hitoshi Murakami
Journal: Proc. Amer. Math. Soc. 124 (1996), 3889-3896
MSC (1991): Primary 57M25
MathSciNet review: 1353392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any type two Vassiliev invariant of a link can be expressed as a linear combination of the second coefficients of the Conway polynomials of its components and a quadratic expression of linking numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25

Retrieve articles in all journals with MSC (1991): 57M25


Additional Information

Hitoshi Murakami
Affiliation: Department of Mathematics, Osaka City University, Sugimoto, Sumiyoshi-ku, Osaka 558, Japan
Address at time of publication: Department of Mathematics, School of Science and Engineering, Waseda University, Ohkubo, Tokyo, 169, Japan
Email: hitoshi@haya.co.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03628-3
PII: S 0002-9939(96)03628-3
Keywords: Vassiliev invariant, Conway polynomial
Received by editor(s): March 15, 1995
Additional Notes: Partially supported by Grant-in-Aid for Scientific Research on Priority Area 231 “Infinite Analysis”, the Ministry of Education, Science and Culture, Japan.
Communicated by: Ronald Stern
Article copyright: © Copyright 1996 American Mathematical Society